# SDR AU000412

- Difficulty date: April 19, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT FUEL TRANSFER PUMP FAILED.  INVESTIGATION FOUND THAT THE PUMP POSITIVE WIRE HAD BURNED OFF AT THE HOUSING.  RIGHT LANDING LIGHT CIRCUIT BREAKER TRIPPED.
